Opuscula Math. 40, no. 5 (2020), 523-536
https://doi.org/10.7494/OpMath.2020.40.5.523

 
Opuscula Mathematica

Oscillatory criteria via linearization of half-linear second order delay differential equations

Blanka Baculíková
Jozef Džurina

Abstract. In the paper, we study oscillation of the half-linear second order delay differential equations of the form \[\left(r(t)(y'(t))^{\alpha}\right)'+p(t)y^{\alpha}(\tau(t))=0.\] We introduce new monotonic properties of its nonoscillatory solutions and use them for linearization of considered equation which leads to new oscillatory criteria. The presented results essentially improve existing ones.

Keywords: second order differential equations, delay, monotonic properties, linearization, oscillation.

Mathematics Subject Classification: 34K11, 34C10.

Full text (pdf)

  1. R.P. Agarwal, S.R. Grace, D. O'Regan, Oscillation Theory for Second Order Linear, Half-linear, Superlinear and Sublinear Dynamic Equations, Kluver Academic Publishers, Dotrecht, 2002.
  2. B. Baculikova, Oscillation of second-order nonlinear noncanonical differential equations with deviating argument, Appl. Math. Lett. 91 (2019), 68-75.
  3. B. Baculíková, Oscillatory behavior of the second order noncanonical differential equation, Electron. J. Qual. Theory Differ. Equ. 89 (2019), 1-17.
  4. B. Baculíková, Oscillation for second-order differential equations with delay, Electron. J. Differential Equations 2018 (2018) 96, 1-9.
  5. O. Došly, P. Řehák, Half-linear Differential Equations, vol. 202, North-Holland Mathematics Studies, 2005.
  6. J. Džurina, Comparison theorems for nonlinear ODE's, Math. Slovaca 42 (1992), 299-315.
  7. L.H. Erbe, Q. Kong, B.G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, 1994.
  8. S.R. Grace, R.P. Agarwal, R. Pavani, E. Thandapani, On the oscillation of certain third order nonlinear functional differential equations, Appl. Math. Comput. 202 (2008), 102-112.
  9. I. Györi, G. Ladas, Oscillation theory of delay differential equations, The Clarendon Press, Oxford, 1991.
  10. I.T. Kiguradze, T.A. Chaturia, Asymptotic Properties of Solutions of Nonatunomous Ordinary Differential Equations, Kluwer Acad. Publ., Dordrecht 1993.
  11. R. Koplatadze, G. Kvinkadze, I.P. Stavroulakis, Properties \(A\) and \(B\) of \(n\)-th order linear differential equations with deviating argument, Georgian Math. J. 6 (1999), 553-566.
  12. T. Kusano, M. Naito, Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan 3 (1981), 509-533.
  13. G.S. Ladde, V. Lakshmikantham, B.G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York, 1987.
  • Blanka Baculíková (corresponding author)
  • ORCID iD https://orcid.org/0000-0002-8689-6308
  • Technical University of Košice, Faculty of Electrical Engineering and Informatics, Department of Mathematics, Letná 9, 042 00 Košice, Slovakia
  • Jozef Džurina
  • ORCID iD https://orcid.org/0000-0002-6872-5695
  • Technical University of Košice, Faculty of Electrical Engineering and Informatics, Department of Mathematics, Letná 9, 042 00 Košice, Slovakia
  • Communicated by Josef Diblík.
  • Received: 2020-06-11.
  • Revised: 2020-09-11.
  • Accepted: 2020-09-12.
  • Published online: 2020-10-10.
Opuscula Mathematica - cover

Cite this article as:
Blanka Baculíková, Jozef Džurina, Oscillatory criteria via linearization of half-linear second order delay differential equations, Opuscula Math. 40, no. 5 (2020), 523-536, https://doi.org/10.7494/OpMath.2020.40.5.523

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.